MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM; DENTAL IMPLANT
Catalog Number SVMB13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the implant fixture at tooth site #13, was noted to be fractured at platform level.Therefore, the implant was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).A4: patient weight unknown / not provided g4: additional pma/510(k) number ¿ k011028|k013227 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) svmb13, (impl scr-v mini sbm 3.3mm 3.5mm 13mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone debris on external threads.Implant fractured at the collar.A fractured screw was identified inside the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 63731201.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63731201 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant the customer did not submit images for the reported event.Ifu review: documents reviewed: instructions for use for screw-vent® implants - 9665 rev.0-09/14.Information identified: warnings contraindications precautions breakage based on the investigation and risk management file review, the most likely root causes determined from the investigation are clinician error, patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Investigation results.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D1: brand name updated.D3: manufacturer email address.D9: device availability.G1: contact office (and manufacturing site for devices) contact name and email.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: manufacturing date updated.H10: additional narrative.This report is submitted to update manufacturing date h3 other text : investigation results.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18242172
Report Number0002023141-2023-03440
Device Sequence Number6644284
Product Code DZE
UDI-Device Identifier00889024018136
UDI-Public(01)00889024018136(17)220831(10)63731201
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2022
Device Catalogue NumberSVMB13
Device Lot Number63731201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date05/08/2024
05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic